| Model Number |
AB35W06080080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician attempted to use an evercross pta balloon during treatment of a fibrous lesion in the patients arteriovenous fistula.Embolic protection was not used.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.There were no issues noted when removing the device from the hoop/tray.Ifu was followed and the device was prepped without issue.It is reported a balloon burst, leak, or catheter leak occurred during balloon inflation at 8 atmospheres.All fragments of the balloon were retrieved.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device.Excessive force was not used.A replacement balloon of the same model was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
Additional information: the vessel was not pre-dilated.A balloon leak was noted.The balloon did not fragment.The device was safely removed from the patient with no vessel damage.Product analysis device returned loosely coiled.A 20ml water filled syringe was used to flush the device and a steady stream of water was observed exiting the tip, (photo 3).A 0.035¿ guidewire was loaded through the tip and exited the hub without any difficulty, (photo 4).An indeflator with pressure gauge was used to inflate the balloon to its nominal pressure of 8atms and its rated burst pressure (rbp) 0f 14atms without issues.The balloon was then deflated without any issues medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.